# SDR DALA1217433148

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 5,224 hours, 2,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: D5757059100200
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP TRUNNION DAMAGED.  AREA WORN APPROXIMATE .250 DEEP.  REMOVED LEFT INBOARD FLAP INBOARD TRUNNION IAW A319/320 CMM 57-52-21 (903393).  REPLACED LEFT INBOARD FLAP TRUNNION  IAW A319/320 CMM 57-52-21 AND PER PRI501285-14 REV 1.  INSTALLED INBOARD FLAP TRUNNION OF FLAP AT AT TRACK 1.  CHECKED FLAP RIGGING PER A319 AMM 27-54-61-400-001 (492156) QC 4056.  RECEIVED ERA 501285-14AD REV ORIG.
